Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 30, NWS Northern Indiana

April 28, 2011

NWS Northern Indiana issued this small craft advisory at Apr 28, 2011, 4:27 AM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2011, 4:27 AM EDT (08:27 UTC)
Expired
Apr 29, 2011, 5:00 AM EDT
In force
25 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WHUS73 KIWX 280827
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
427 AM EDT THU APR 28 2011

LMZ043-046-281630-
/O.NEW.KIWX.SC.Y.0030.110428T0827Z-110429T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
427 AM EDT THU APR 28 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET TOWARD EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
255 
WHUS73 KIWX 281436
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 AM EDT THU APR 28 2011

LMZ043-046-282245-
/O.CON.KIWX.SC.Y.0030.000000T0000Z-110429T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1036 AM EDT THU APR 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* WINDS: WEST WINDS 15 TO 25 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
741 
WHUS73 KIWX 281958
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
358 PM EDT THU APR 28 2011

LMZ043-046-290400-
/O.CON.KIWX.SC.Y.0030.000000T0000Z-110429T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
358 PM EDT THU APR 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* WINDS: WEST WINDS 15 TO 25 KNOTS VEERING NORTHWEST 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET DECREASING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
448 
WHUS73 KIWX 290216
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1016 PM EDT THU APR 28 2011

LMZ043-046-290900-
/O.CON.KIWX.SC.Y.0030.000000T0000Z-110429T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1016 PM EDT THU APR 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* WINDS: NORTHWEST 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 27, 7:57 PM EDT, 8 hours 30 minutes earlier.

Area forecast discussion, Apr 27, 7:57 PM EDT, 8 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
757 PM EDT WED APR 27 2011

.AVIATION.../00Z TAFS/

SCATTERED RAIN SHOWERS CURRENTLY ACROSS THE FORECAST AREA WITH
SURFACE LOW PRESSURE OVER SW IN WILL CONTINUE TO MOVE OFF TO THE
NE AND TRACK CLOSE TO KFWA. EXPECT CIGS AND VISBY TO LOWER OVER
THE NEXT FEW HOURS ACROSS THE TERMINALS AND RAIN SHOWERS TO ONCE
AGAIN OVERSPREAD THE AREA. MAINLY MVFR CONDITIONS TO START OFF THE
PD BUT WILL DETERIORATE TO IFR SHORTLY. RAIN STILL EXPECTED TO
DIMINISH AROUND 08-10Z TIME FRAME AS LOW PULLS FURTHER NE AND AWAY
FROM THE AREA WITH RETURN TO AT LEAST MVFR CONDITIONS AT THAT
TIME.

WINDS WILL REMAIN NEAR 10KTS THROUGH THE EVENING AND OVERNIGHT
HOURS AND THEN INCREASE BY DAYBREAK AND REMAIN ON THE STRONGER
SIDE THROUGHOUT THE DAY ON THURSDAY...15-20KT GUSTING TO 25-30KT
BY THURSDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 347 PM EDT WED APR 27 2011/

SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT...
LOW PRESSURE MOVING RAPIDLY NE ACROSS SERN MI THIS AFTN. TRAILING
CDFNT MOVG EAST ACROSS NE IN/NW OH WILL STALL AS ANOTHER STRONG LOW
PRESSURE SYSTEM CURRENTLY CENTERED OVER NE ARK MOVES RAPIDLY NE
ALONG IT OVERNIGHT. LOW SHOULD TRACK ACROSS SE PORTION OF CWA. TSTMS
OCRG ATTM ALONG AND JUST NORTH OF THE SFC LOW AND ARE PSBL ACROSS
SE 1/2 OF CWA AS LOW MOVES THROUGH THE AREA OVERNIGHT. MOST OF
THE AREA WHERE TSTMS FCST SHOULD JUST HAVE WK ELEVATED
INSTABILITY WITH A SMALL THREAT OF HAIL... BUT SE OF THE SFC LOW
TRACK... INCLUDING EXTREME SERN PORTION OF CWA... INSTABILITY WILL BE A
LITTLE GREATER AND PSBLY SFC BASED SUGGESTING A GREATER DAMAGING
WIND/LARGE HAIL THREAT. RAINFALL SHOULD BE HEAVY AGAIN TONIGHT...
ESPECIALLY IN SE PORTION OF THE CWA INCLUDING THE MAUMEE AND
WABASH RIVER BASINS WHERE QPF IS FCST >1". THIS RAINFALL COMBINED
WITH AMOUNTS AROUND AN INCH FROM EARLIER TODAY MAY LEAD TO
ADDITIONAL FLOODING PROBLEMS AND THUS HAVE EXTENDED THE FLASH
FLOOD WATCH THROUGH LATE TONIGHT. STRENGTHENING CAA LATE TONIGHT AS
LOW PASSES TO THE NE SHOULD DROP TEMPS INTO THE U30S NW TO U40S SE
BY MORNING.

SFC LOW WILL CONT TO RACE NE ON THU BUT THE MAIN UPR LEVEL TROF WILL
PIVOT SE FROM THE UPR GRTLKS/UPR MS VALLEY INTO OUR CWA DURING THE
AFTN... LIKELY TRIGGERING MORE SHOWERS... THOUGH ADDITIONAL RAINFALL
AMOUNTS SHOULD BE RATHER SMALL. STRONG CAA DURING THE DAY ALONG WITH
SHOWER ACTIVITY WILL RESULT IN COOLER CONDITIONS WITH HIGHS RANGING
FROM THE M40S NW TO THE M50S SE.

SCT SHOWERS EXPECTED TO PERSIST INTO THU EVE AS UPR TROF CONTS TO
SWING THROUGH THE AREA. AS IT PASSES TO OUR SE LATE THU NIGHT SOME
CLEARING SHOULD OCCUR ACROSS NW PORTION OF CWA WITH LOWS RANGING
FROM THE U30S NW TO THE L40S SE.

LONG TERM...FRIDAY THROUGH WEDNESDAY

SHORTWAVE RIDGING...BOTH AT THE SFC AND ALOFT...WILL QUICKLY PASS
THROUGH THE AREA FRIDAY INTO SATURDAY SUPPORTING MODERATING
TEMPERATURES AND WELL NEEDED DRY CONDITIONS. ANY LINGERING STRATOCU
EARLY FRIDAY MORNING SHOULD BREAK UP BY LATE MORNING OR EARLY IN THE
AFTERNOON PER INCREASING SUBSIDENCE AND DRYING UNDER THE RIDGE AXIS.

MAIN FOCUS THIS PERIOD IS ON SHOWER/STORM CHANCES SATURDAY NIGHT
THROUGH MONDAY AS THE NEXT LONGWAVE UPPER TROUGH AND ASSOCIATED WAVY
LOW LEVEL FRONT ARE FCST TO IMPACT THE FA. CONTINUE TO FAVOR THE
MORE CONSISTENT TREND OF THE ECMWF OVER THE GEFS/GFS. THIS TREND HAS
BEEN FOR SHORTWAVE ENERGY WITHIN THE LONGWAVE TROUGH BEING
SPLIT...WITH AN ELONGATED POSITIVELY TILTED TROUGH SETTING UP FROM
THE FOUR CORNERS AND HIGH PLAINS NEWD INTO THE UPPER MIDWEST AND
WESTERN GREAT LAKES BY SUNDAY. MODELS ARE IN VERY GOOD AGREEMENT IN
TRACKING THE PARENT NORTHERN STREAM DISTURBANCE FROM THE NRN PLAINS
NEWD INTO WESTERN ONTARIO SATURDAY INTO SATURDAY NIGHT. THIS WILL
FORCE A SFC BOUNDARY INTO THE FA SATURDAY NIGHT INTO SUNDAY MORNING.
CHANCE POPS ARE STILL THE BEST OPTION ATTM GIVEN WEAK DYNAMIC
FORCING THIS FAR SE. ALSO LOOKS LIKE THE MORE IMPRESSIVE LOW LEVEL
THETA-E ADVECTION WILL REMAIN WELL TO THE SOUTHWEST PER POSITIVE
TILT AND FRACTURED NATURE TO THE UPPER TROUGH.

A LARGER SPREAD EXISTS BETWEEN THE GFS/GEFS AND ECMWF SUNDAY INTO
MONDAY AS THE ECMWF CONTINUES TO BE LESS PROGRESSIVE WITH THE UPPER
TROUGH DUE TO ITS FARTHER WEST/SOUTH UPPER LOW ACROSS THE WESTERN
ATLANTIC. AS A RESULT...THE 12Z OPERATIONAL GFS...AND TO A LESSER
EXTENT THE GEFS...STALL OUT THE ASSOCIATED SLOPED LOW LEVEL
BAROCLINIC ZONE AND BETTER CHANCES FOR SHOWERS/STORMS SOUTH OF THE
FA DURING THIS TIME. THE ECMWF IS FARTHER NORTH OVER THE FA AS A
SECONDARY SHORTWAVE TROUGH PIVOTS THROUGH THE BASE OF THE LONGWAVE
TROUGH ALLOWING FOR AN OVERRUNNING TYPE EVENT AND PLENTY OF
RAINFALL. WITH THESE DIFFERENCES WILL CONTINUE TO HOLD ON TO CHC
POPS. SHARPENING MID LEVEL TROUGH AXIS WILL SWING THROUGH THE REGION
EITHER MONDAY OR MONDAY NIGHT. ANY SUBTLE VORT MAXES...COMBINED WITH
A POTENTIALLY UNSTABLE LOW LEVEL ENVIRONMENT UNDER THE 850/700 HPA
COLD POOL... MAY BE ENOUGH TO FIRE INSTABILITY SHOWERS DURING THIS
TIME. OPTED TO INTRODUCE LOW CHC POPS FOR SHOWERS TO THE FCST ON
MONDAY FOR THIS POTENTIAL...AND FOR COLLABORATION PURPOSES.
OTHERWISE...EXPECT DRY CONDITIONS TUESDAY INTO WEDNESDAY GIVEN
HEIGHT RISES BEHIND THE UPPER TROUGH.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 4 AM EDT /3 AM CDT/ THURSDAY FOR
     INZ003>009-012>018-020-022>027-032>034.

MI...FLASH FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR MIZ077>081.

OH...FLASH FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR OHZ001-002-004-005-
     015-016-024-025.

LM...NONE.
&&

SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...WEISSER
Hazardous weather outlook, Apr 27, 9:47 PM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
947 PM EDT WED APR 27 2011

INZ003>009-012>018-020-022-MIZ077>081-OHZ001-002-004-005-015-290200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP
947 PM EDT WED APR 27 2011 /847 PM CDT WED APR 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

WATER LEVELS ON MANY AREA RIVERS WILL CONTINUE TO RISE. PLEASE
CONSULT RIVER PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL
DETAILS ON RIVER FLOOD WATCHES AND WARNINGS.

MORE RAIN WITH SOME EMBEDDED THUNDERSTORMS WILL WORK BACK INTO THE
AREA TONIGHT. THE COMBINATION OF SATURATED GROUND FROM RECENT RAIN
AND ADDITIONAL RAINFALL TONIGHT MAY LEAD TO MORE FLOODING CONCERNS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MANY AREA RIVERS WILL REMAIN IN FLOOD. PLEASE CONSULT RIVER PRODUCTS
ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER FLOOD
WATCHES AND WARNINGS.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT THROUGH
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ023>027-032>034-OHZ016-024-025-290200-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
947 PM EDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN
THREATS ARE DAMAGING WINDS AND ISOLATED TORNADOES.

MORE RAIN WITH SOME EMBEDDED THUNDERSTORMS WILL WORK BACK INTO THE
AREA TONIGHT. THE COMBINATION OF SATURATED GROUND FROM RECENT RAIN
AND ADDITIONAL RAINFALL TONIGHT MAY LEAD TO MORE FLOODING CONCERNS.

WATER LEVELS ON MANY AREA RIVERS WILL CONTINUE TO RISE. PLEASE
CONSULT RIVER PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL
DETAILS ON RIVER FLOOD WATCHES AND WARNINGS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MANY AREA RIVERS WILL REMAIN IN FLOOD. PLEASE CONSULT RIVER PRODUCTS
ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER FLOOD
WATCHES AND WARNINGS.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT THROUGH
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-290200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
947 PM EDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE THURSDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Apr 28, 12:10 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1210 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND GST     NEW CORYDON             40.57N  84.84W
04/27/2011  M57 MPH          JAY                IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1100700

SAW
Local storm report, Apr 28, 2:25 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
225 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLOOD            2 S WARSAW              41.21N  85.86W
04/28/2011                   KOSCIUSKO          IN   NWS EMPLOYEE

            TWO TO THREE INCHES OF WATER BEGINNING TO COVER THE
            ROAD ON COUNTY ROAD 200 SOUTH ABOUT 1 MILE EAST OF
            COUNTY FARM ROAD.

&&

EVENT NUMBER IWX1100701

NDM
Local storm report, Apr 28, 3:51 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     NON-TSTM WND GST OTTAWA                  41.02N  84.05W
04/28/2011  M60 MPH          PUTNAM             OH   TRAINED SPOTTER

&&

EVENT NUMBER IWX1100702

LASHLEY
Local storm report, Apr 28, 3:53 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     NON-TSTM WND GST OTTOVILLE               40.93N  84.34W
04/28/2011  M60 MPH          PUTNAM             OH   TRAINED SPOTTER

            SPOTTER ALSO REPORTED HEARING OF TREES AND POWER LINES
            DOWN ACROSS COUNTY FROM DISPATCH

&&

EVENT NUMBER IWX1100703

LASHLEY
Local storm report, Apr 28, 4:01 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 AM     NON-TSTM WND GST 3 NE YODER              40.71N  84.03W
04/28/2011  M67 MPH          ALLEN              OH   ASOS

&&

EVENT NUMBER IWX1100704

LASHLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 10:54 PM EDTTornado WarningIWXJay51 min
Apr 28, 12:56 AM EDTRiver Flood WarningIWXCarroll, White35 hr
Apr 28, 1:28 AM EDTWind AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Fulton and 10 more10 hr
Apr 28, 1:52 AM EDTAreal Flood WarningIWXCass, Elkhart, Fulton, Grant, Huntington, Kosciusko and 11 more9 hr
Apr 28, 3:21 AM EDTAreal Flood WarningIWXAdams, Jay9 hr
Apr 28, 9:02 AM EDTRiver Flood WarningIWXElkhart, Noble47 hr
Apr 28, 9:02 AM EDTRiver Flood WarningIWXElkhart, Saint Joseph3 days
Apr 28, 9:02 AM EDTRiver Flood WarningIWXElkhart, Saint Joseph58 hr
Apr 28, 9:05 AM EDTRiver Flood WatchIWXElkhart12 hr
Apr 28, 12:29 PM EDTRiver Flood WarningIWXAllen46 hr
Apr 28, 4:08 PM EDTRiver Flood WarningIWXElkhart, Saint Joseph30 hr
Apr 27, 11:55 PM EDTTornado WarningIWXAllen, Van Wert36 min
Apr 28, 3:48 AM EDTHigh Wind WarningIWXAllen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more2 hr
Apr 28, 12:29 PM EDTRiver Flood WarningIWXHenry34 hr

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.